Variable exponent Bergman spaces

Gerardo R. Chacón, Humberto Rafeiro

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


In this article we define variable exponent Bergman spaces and show that polynomials are dense in the spaces. We also show that the Bergman projection and the Berezin transform are bounded in these spaces.

Original languageEnglish
Pages (from-to)41-49
Number of pages9
JournalNonlinear Analysis, Theory, Methods and Applications
Publication statusPublished - Aug 2014
Externally publishedYes


  • Berezin transform
  • Bergman projection
  • Bergman spaces
  • Nonstandard function spaces
  • Variable exponent Lebesgue spaces

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Variable exponent Bergman spaces'. Together they form a unique fingerprint.

Cite this